# SDR CA000120031

- Difficulty date: January 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) HIGH OIL PRESSURE AND HIGH ITT EXPERIENCED AT T/DOWN. FDR,CVR AND MDC TO BE DOWN LOADED. ENG REACHED 1026 C FOR 3.5 SECONDS.B
